# SDR DALA2015040702657

- Difficulty date: April 7, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 52,437 hours, 6,998 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 73
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YA SEAT TRACK FOUND CORRODED AT FRAME 73.  REPLACED THE SEAT TRACK.
